Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 875609, 15 pages
http://dx.doi.org/10.1155/2008/875609
Research Article

Robust Stabilization of Discrete-Time Systems with Time-Varying Delay: An LMI Approach

1Centro Federal de Educação Tecnológica de Minas Gerais (CEFET-MG), Campus Divinópolis, Rua Monte Santo 319, Divinópolis 35502-036, MG, Brazil
2Colégio Técnico (COLTEC), Universidade Federal de Minas Gerais (UFMG), Av. Antônio Carlos 6627, Belo Horizonte 31270-901, MG, Brazil

Received 29 June 2007; Revised 17 November 2007; Accepted 4 February 2008

Academic Editor: T. Runolfsson

Copyright © 2008 Valter J. S. Leite and Márcio F. Miranda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Dugard and E. I. Verriest, Stability and Control of Time-Delay Systems, Springer, Berlin, Germany, 1997.
  2. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Control Engineering, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH
  3. M. S. Mahmoud, Robust Control and Filtering for Time-Delay Systems, vol. 5 of Control Engineering, Marcel Dekker, New York, NY, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  4. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001. View at Zentralblatt MATH · View at MathSciNet
  5. S.-I. Niculescu and K. Gu, Eds., Advances in Time-Delay Systems, vol. 38 of Lecture Notes in Computational Science and Engineering, Springer, Berlin, Germany, 2004. View at Zentralblatt MATH · View at MathSciNet
  6. J.-P. Richard, “Time-delay systems: an overview of some recent advances and open problems,” Automatica, vol. 39, no. 10, pp. 1667–1694, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. J. Åström and B. Wittenmark, Computer Controlled Systems: Theory and Design, Prentice Hall, Englewood Cliffs, NJ, USA, 1984.
  8. F. Gouaisbaut and D. Peaucelle, “A note on the stability of time delay systems,” in Proceedings of the 5th IFAC Symposium on Robust Control Design (ROCOND '06), vol. 5, Toulouse, France, July 2006.
  9. P. Shi, E.-K. Boukas, Y. Shi, and R. K. Agarwal, “Optimal guaranteed cost control of uncertain discrete time-delay systems,” Journal of Computational and Applied Mathematics, vol. 157, no. 2, pp. 435–451, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Xu, J. Lam, and C. Yang, “Quadratic stability and stabilization of uncertain linear discrete-time systems with state delay,” Systems & Control Letters, vol. 43, no. 2, pp. 77–84, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Xu, “Robust H filtering for a class of discrete-time uncertain nonlinear systems with state delay,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 12, pp. 1853–1859, 2002. View at Publisher · View at Google Scholar
  12. Z. Zuo, J. Wang, and L. Huang, “Robust stabilization for non-linear discrete-time systems,” International Journal of Control, vol. 77, no. 4, pp. 384–388, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Hu and E. J. Davison, “Real stability radii of linear time-invariant time-delay systems,” Systems & Control Letters, vol. 50, no. 3, pp. 209–219, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. Fridman and U. Shaked, “Stability and guaranteed cost control of uncertain discrete delay systems,” International Journal of Control, vol. 78, no. 4, pp. 235–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Fridman and U. Shaked, “Delay-dependent H control of uncertain discrete delay systems,” European Journal of Control, vol. 11, no. 1, pp. 29–37, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. E.-K. Boukas and Z. K. Liu, “Robust H control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 1918–1924, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W.-H. Chen, Z.-H. Guan, and X. Lu, “Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay,” IEE Proceedings: Control Theory and Applications, vol. 150, no. 4, pp. 412–416, 2003. View at Publisher · View at Google Scholar
  18. X. G. Liu, R. R. Martin, M. Wu, and M. L. Tang, “Delay-dependent robust stabilisation of discrete-time systems with time-varying delay,” IEE Proceedings: Control Theory and Applications, vol. 153, no. 6, pp. 689–702, 2006. View at Google Scholar · View at MathSciNet
  19. H. Gao, J. Lam, C. Wang, and Y. Wang, “Delay-dependent robust output feedback stabilisation of discrete-time systems with time-varying state delay,” IEE Proceedings: Control Theory and Applications, vol. 151, no. 6, pp. 691–698, 2004. View at Publisher · View at Google Scholar
  20. Q.-X. Chen, L. Yu, and W.-A. Zhang, “Delay-dependent output feedback guaranteed cost control for uncertain discrete-time systems with multiple time-varying delays,” IEE Proceedings: Control Theory and Applications, vol. 1, no. 1, pp. 97–103, 2007. View at Google Scholar · View at MathSciNet
  21. E.-K. Boukas, “Discrete-time systems with time-varying time delay: stability and stabilizability,” Mathematical Problems in Engineering, vol. 2006, Article ID 42489, 10 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  22. V. J. S. Leite, S. Tarbouriech, and P. L. D. Peres, “A convex approach for robust state feedback control of discrete-time systems with state delay,” in Proceedings of the American Control Conference, pp. 2870–2875, Boston, Mass, USA, June-July 2004.
  23. V. J. S. Leite and P. L. D. Peres, “An improved LMI condition for robust 𝒟-stability of uncertain polytopic systems,” IEEE Transactions on Automatic Control, vol. 48, no. 3, pp. 500–504, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. C. L. F. Oliveira and P. L. D. Peres, “LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions,” Systems & Control Letters, vol. 55, no. 1, pp. 52–61, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. C. de Oliveira and J. C. Geromel, “A class of robust stability conditions where linear parameter dependence of the Lyapunov function is a necessary condition for arbitrary parameter dependence,” Systems & Control Letters, vol. 54, no. 11, pp. 1131–1134, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  26. P. Gahinet, A. Nemirovskii, A. J. Laub, and M. Chilali, “LMI Control Toolbox User's Guide,” 1995, The Math Works, Natick, Mass, USA. View at Google Scholar
  27. J. F. Sturm, “Using SeDuMi 1.02, a MATLAB toolbox for optimization over symmetric cones,” Optimization Methods and Software, vol. 11, no. 1–4, pp. 625–653, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet